# SDR CX7A194J39

- Difficulty date: April 22, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 25,294 hours, 28,990 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT-PUMP OPERATING CONTINUOUSLY.
